Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Got depo shot no blood only pains and symptoms for periods. Time for action?

Alright, I have recently got the depo shot (Feb. 20) and my menstrual cycle, i thought had started this past Friday (Mar. 8) but after not even a day there was no sign of blood but i was still having the pains and symptoms i would be if i had my period. Is it possible for the shot to take effect as fast and already change my cycle?
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting your query on health care magic.

Depo contains progesterone hormone.
Its effect starts in 24 hours.
Your symptom of pain is a side effect of depo.
You need not be concerned.
It will normalize in 15 days.
Take any of the NSAID,s if pain is severe.
Hope this helps.
Dr Farha
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor